# SDR SWAA2023062872472

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 73,187 hours, 43,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT HATCH MISSING EXIT LENS<[01] REPLACED MISSING EMERGENCY EXIT LENS REF AMM 33-51-01
